MathSciNet Relay Station
MathSciNet bibliographic data
MR346185 32C05 (32C10 57D30)
Freeman, Michael Local complex foliation of real submanifolds. Math. Ann. 209 (1974), 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement